Journal of East China Normal University(Natural Sc ›› 2007, Vol. 2007 ›› Issue (3): 1-10.

• Article •     Next Articles

Application of Boundary Layer Function Method in Differential Inequality(Chinese)

NI Ming-kang1, 2, LIN Wu-zhong1, 2   

  1. 1. Department of Mathematics, East China Normal University, Shanghai 200062, China; 2. SJTU Section, Computational Science Division, E-Institute of Shanghai Universities, Shanghai 200030, China
  • Received:2007-01-05 Revised:2007-02-11 Online:2007-05-25 Published:2007-05-25
  • Contact: NI Ming-kang

Abstract: This paper discussed a kind of singularly perturbed ODE with boundary value. The upper and lower solutions defined in Nagumo Theorem by means of Vasil’eva’s boundary layer function method were contructed. Actually, it is of great universality and easy to use. After the construction, the existence of the solution of this singularly perturbed problem and estimation of the remainder terms with differential estimation of inequalities
was proved.

Key words: asymptotic solution, upper and lower solutions, singular perturbation, asymptotic solution, upper and lower solutions

CLC Number: